A statistical proof of the transformation theorem

K.M. Abadir, J.R. Magnus

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publicationThe Refinement of Econometric Estimation and Test Procedures
Subtitle of host publicationFinite Sample and Asymptotic Analysis
EditorsG.D.A. Phillips, E. Tzavalis
Place of PublicationCambridge
PublisherCambridge University Press
Pages319-325
ISBN (Print)9780521870535
Publication statusPublished - 2007

Cite this

Abadir, K. M., & Magnus, J. R. (2007). A statistical proof of the transformation theorem. In G. D. A. Phillips, & E. Tzavalis (Eds.), The Refinement of Econometric Estimation and Test Procedures: Finite Sample and Asymptotic Analysis (pp. 319-325). Cambridge University Press.